

AGENDA

Ventura County Community Health Improvement Collaborative (VCCHIC)

Regional Convening (via Zoom)

Thursday, February 15, 2024

Zoom Link | https://calhospital.zoom.us/j/96493472368

9:00 a.m. – 10:00 a.m.

Meeting Objectives: 1. Provide progress updates: VCCHIC and VCCIE projects 2. Promote networking among VCCHIC members to bridge opportunities for collaboration 9:00 a.m. – Welcome Seleta Dobrosky, VCCHIC Chair 9:05 a.m. Ventura County Public Health (VCPH) New member introductions (5 min) 9:05 a.m. – **VCCHIC Updates** 9:15 a.m. Dominique Diaz, Program Manager, VCCHIC Progress-to-Date and Where We're Going Communities Lifting Communities (CLC) VCCHIC Member Spotlight Opportunities (10 min) Valerie Salazar 9:15 a.m. – Ventura County Community Information Exchange Community Outreach Specialist, VCCIE 9:30 a.m. (VCCIE) Update Phoenix Rohde-Eckley (15 min) **Technical Product Manager, VCCIE** Public Health Institute (PHI) 9:30 a.m. – All **Sharing Your Story** 9:55 a.m. Members will be paired up with a partner Share 1 success story relatable to the 2022 CHIS **Strategies** (25 min) **Report-backs** 9:55 a.m. – Closing Remarks, Next Steps, and Adjourn 10:00 a.m. 10:00 a.m. – **5-minute Transition Time** 10:05 a.m. VCCHIC Steering Committee meeting starts at 10:05 am (5 min) Please use the Zoom link within the invite

2024 VCCHIC Regional Convenings Schedule:

- MAY 16th: In-person (Location: Child Development Resources, Oxnard)
- AUG 15th: Virtual
- NOV 21st: In-person (Location: Gold Coast Health Plan, Camarillo)